# SDR 95ZZZX1524

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65B0225041
- Condition: Damaged
- Location: Nr 2 Position
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JFK - ON CLIMB-OUT, SIGNIFICANT FLUTTER WAS FELT AND HEARD DURING LEFT AND RIGHT TURNS.  THIS HAPPENED AFTER FLAP RETRACTED.  APPEARED OKAY ON DESCENT.  AT LAX, CHECKED FLIGHT CONTROLS FOR CORRECT FAIR POSITION AND OPERATION, CHECKED AUXILIARY STRUCTURE AND DOORS.  CHECKED CORRECT OPERATION OF AILERON LOCKOUT SYSTEM, ALL CHECKED NORMAL.  DURING FOLLOW-UP POST FLIGHT INSPECTION AT HNL, FOUND NR 2 SPOILER PANEL DAMAGED AND DAMAGE TO TRAILING EDGE FLAPS.  REPLACED SPOILER AND ACCOMPLISHED INTERM REPAIRS TO LT OUTBOARD FLAP ASSY.
